# SDR 98FDEA00065

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0682 72 C 237-02 BS 1070, RBL 60 TO LBL 24 LOWER FORWARD FLANGE CORRODED.  REMOVED CORRODED AREA OF FLOORBEAM FLANGE AND REPAIRED WITH FLOORBEAM REPAIR PER SRM 53-10-8.
